American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 139 found      Go to page: 1 2 3 4 5

[61] Yves Meyer. Oscillating Patterns in Image Processing and Nonlinear Evolution Equations. University Lecture Series 22 (2001) MR MR1852741.
Book volume table of contents   

[62] Yves Meyer. Conclusion. University Lecture Series 22 (2001) 117-117.
Book volume table of contents   
View Article: PDF

[63] Ahmed Mohammed. Weak Harnack's Inequality for non-negative solutions of elliptic equations with potential. Proc. Amer. Math. Soc. 129 (2001) 2617-2621. MR 1838784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Walter Allegretto. Sturm theorems for degenerate elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 3031-3035. MR 1840109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Luigi Ambrosio and Xavier Cabré. Entire solutions of semilinear elliptic equations in $\mathbb{R}^{3}$ and a conjecture of De Giorgi. J. Amer. Math. Soc. 13 (2000) 725-739. MR 1775735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Jean-Luc Joly, Guy Metivier and Jeffrey Rauch. Caustics for dissipative semilinear oscillations. Memoirs of the AMS 144 (2000) MR 1682244.
Book volume table of contents   

[67] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] E. B. Fabes, M. V. Safonov and Yu Yuan. Behavior near the boundary of positive solutions of second order parabolic equations. II. Trans. Amer. Math. Soc. 351 (1999) 4947-4961. MR 1665328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Steven N. Evans and Ruth J. Williams. Transition operators of diffusions reduce zero-crossing. Trans. Amer. Math. Soc. 351 (1999) 1377-1389. MR 1615955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] N. P. Cac, A. M. Fink and J. A. Gatica. Nonnegative solutions of the radial Laplacian with nonlinearity that changes sign . Proc. Amer. Math. Soc. 123 (1995) 1393-1398. MR 1285979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] D. H. Armitage. On solutions of elliptic equations that decay rapidly on paths . Proc. Amer. Math. Soc. 123 (1995) 2421-2422. MR 1277091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Robert Dalmasso. Elliptic equations of order $2m$ in annular domains . Trans. Amer. Math. Soc. 347 (1995) 3575-3585. MR 1311907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Ryuji Kajikiya. Norm estimates for radially symmetric solutions of semilinear elliptic equations . Trans. Amer. Math. Soc. 347 (1995) 1163-1199. MR 1290720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] J.-L. Joly, G. Métivier and J. Rauch. Focusing at a point and absorption of nonlinear oscillations . Trans. Amer. Math. Soc. 347 (1995) 3921-3969. MR 1297533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Bei Hu and Hong-Ming Yin. The profile near blowup time for solution of the heat equation with a nonlinear boundary condition . Trans. Amer. Math. Soc. 346 (1994) 117-135. MR 1270664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Alfonso Castro and Alexandra Kurepa. Radially symmetric solutions to a Dirichlet problem involving critical exponents . Trans. Amer. Math. Soc. 343 (1994) 907-926. MR 1207581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Wolfhard Hansen. A note on solutions of the Schr\"odinger equation . Proc. Amer. Math. Soc. 117 (1993) 381-384. MR 1107921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Kevin McLeod. Uniqueness of positive radial solutions of $\Delta u+f(u)=0$ in ${\bf R}\sp n$. II . Trans. Amer. Math. Soc. 339 (1993) 495-505. MR 1201323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] J. J. L. Velázquez. Classification of singularities for blowing up solutions in higher dimensions . Trans. Amer. Math. Soc. 338 (1993) 441-464. MR 1134760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Song-Sun Lin. Symmetry-breakings for semilinear elliptic equations on finite cylindrical domains . Proc. Amer. Math. Soc. 117 (1993) 803-811. MR 1116265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Zoran Vondraček. The Martin kernel and infima of positive harmonic functions . Trans. Amer. Math. Soc. 335 (1993) 547-557. MR 1104202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Xing Bin Pan. Positive solutions of $\Delta u+K(x)u\sp p=0$ without decay conditions on $K(x)$ . Proc. Amer. Math. Soc. 115 (1992) 699-710. MR 1081700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Luis Escauriaza. A note on Krylov-Tso's parabolic inequality . Proc. Amer. Math. Soc. 115 (1992) 1053-1056. MR 1092918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Adimurthi and S. L. Yadava. Nonexistence of nodal solutions of elliptic equations with critical growth in $\mathbb{R}^2$ . Trans. Amer. Math. Soc. 332 (1992) 449-458. MR 1050083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Kuo-Shung Cheng and Tai Chia Lin. The structure of solutions of a semilinear elliptic equation . Trans. Amer. Math. Soc. 332 (1992) 535-554. MR 1055568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Henrik Egnell. Positive solutions of semilinear equations in cones . Trans. Amer. Math. Soc. 330 (1992) 191-201. MR 1034662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] W. Jäger and S. Luckhaus. On explosions of solutions to a system of partial differential equations modelling chemotaxis . Trans. Amer. Math. Soc. 329 (1992) 819-824. MR 1046835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Timothy J. Healey and Hansjörg Kielhöfer. Positivity of global branches of fully nonlinear elliptic boundary value problems . Proc. Amer. Math. Soc. 115 (1992) 1031-1036. MR 1091182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Michael G. Crandall, Hitoshi Ishii and Pierre-Louis Lions. User's guide to viscosity solutions of second order partial differential equations . Bull. Amer. Math. Soc. 27 (1992) 1-67. MR 1118699.
Abstract, references, and article information   
View Article: PDF

[90] Song-Sun Lin. Existence of positive nonradial solutions for nonlinear elliptic equations in annular domains . Trans. Amer. Math. Soc. 332 (1992) 775-791. MR 1055571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 139 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia